# SDR R61A201503240187

- Difficulty date: March 24, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N424YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000393
- Aircraft time: 2,880 hours, 2,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 011854
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE R2 DOOR EMERGENCY LIGHT WAS INOPERATIVE. MAINTENANCE R & R  EMERGENCY BATTERY IAW AMM AND OPS CHECKED GOOD.
